MathSciNet Relay Station
MathSciNet bibliographic data
MR2289452 65M60 (35G15)
Ervin, Vincent J.; Roop, John Paul Variational solution of fractional advection dispersion equations on bounded domains in $\Bbb R\sp d$. Numer. Methods Partial Differential Equations 23 (2007), no. 2, 256–281.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement